# SDR 2023FA0000642

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING CONVERSION AT IAI, SHOP MISTAKENLY PEELED WEB OF LOWER FWD CARGO FRAME AT STA 412, RBL 25. DAMAGE SIZE: 0.6”X1.1”. SINCE THERE IS NO APPLICABLE REPAIR FOR THE REPORTED DAMAGE IN BOEING SRM, IAI ENGINEERING ASSESSED FVCI FOR REPAIR INSTRUCTIONS.
